MAUDE Adverse Event Report: Medline Industries, LP MEDLINE; QUICK SWITCH VALVE,NON-STERILE

Medline Industries, LP MEDLINE; QUICK SWITCH VALVE,NON-STERILE
Catalog Number ENFIT9000NS
Medical Device Problem Codes Break (1069); Crack (1135)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 11/06/2023
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that "port where needle is inserted is cracked, about a week ago.".
 
Additional Manufacturer Narrative
The customer reported that the port where the needle is inserted is cracked and that the item was inserted by physician.A physical sample was provided by the customer, and the sample was received in a very used condition with the medline logo on the knob very faded.Based on the sample provided, medline confirmed the reported issue that the male portion was broken off the entire piece.Cause could not be determined with the received sample, and the divisional quality representative will continue to monitor this issue for tracking and trending purposes during quarterly trending.There were no reports of death, serious injury, medical intervention, or follow up care.It has been determined that the reported event could cause or contribute to serious injury if it were to occur again.In an abundance of caution, this is a reportable event.If additional information becomes available this report will be reopened and reevaluated.This medical device report (mdr) is being submitted as part of retrospective review activities, which include review of historical data in accordance with regulations at 21 cfr part 803.The information included in this mdr reflects the information reasonably known to the manufacturer at the time of this retrospective review and submission.

Brand Name
MEDLINE
Common Device Name
QUICK SWITCH VALVE,NON-STERILE
Manufacturer (Section D)
Medline Industries, LP
three lakes drive
northfield IL 60093 -275
Manufacturer Contact
rizwan shaik
three lakes drive
northfield, IL 60093--275
MDR Report Key50852426
Report Number1417592-2026-47240
Device Sequence Number9953875
Product Code PIF
UDI-Device Identifier20193489012559
UDI-Public20193489012559
Combination Product (Y/N)N
Initial Reporter StateOH
Initial Reporter CountryUS
PMA/510(K) Number
K191759
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Type of Report Initial
Report Date (Section B) 09/21/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Catalogue NumberENFIT9000NS
Device Lot Number89723010001
Was Device Available for Evaluation? Yes
Date Returned to Manufacturer11/21/2023
Is the Reporter a Health Professional? No
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 11/06/2023
Initial Report FDA Received Date09/22/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured01/01/2023
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown